# SDR FDEA201101180272

- Difficulty date: January 18, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3330
- Condition: Damaged
- Location: Bs 1377 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS BLEND OUT AT STA 1377.5 2.3" ABOVE STR 25L ON FUSELAGE SKIN.  FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DET. II.  REPAIRED IAW SRM 53-00-01. REPAIR NR 16, THIS IS CAT "B" REPAIR FROM TIME OF REPAIR 16,000 F/C WITH REPEAT INSPECTIONS AT EVERY 6,000 F/C.  THIS IS MAJOR REPAIR.
